Alert archive / Alabama / River Flood Warnings in 2020

River Flood Warning 74, NWS Mobile, AL

September 14, 2020Baldwin County, Alabama

NWS Mobile, AL issued this river flood warning at Sep 14, 2020, 9:51 AM CDT for Baldwin County, Alabama. It took effect at Sep 16, 2020, 3:45 AM CDT. It was in force for 19 days.

The area

The outline as issued.

The facts

Issued
Sep 14, 2020, 9:51 AM CDT (14:51 UTC)
In effect from
Sep 16, 2020, 3:45 AM CDT
Expired
Oct 5, 2020, 9:51 AM CDT
In force
19 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Moderate

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 70 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Styx River near Elsanor (STXA1).

Action stage
7 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02377570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

610 
WGUS44 KMOB 141451
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
951 AM CDT Mon Sep 14 2020

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


ALC003-150300-
/O.NEW.KMOB.FL.W.0074.200916T1232Z-000000T0000Z/
/STXA1.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM CDT Mon Sep 14 2020

The National Weather Service in Mobile has issued a

* Flood Warning for
  the Styx River Near Elsanor.
* From Wednesday morning until further notice.
* At 9:00 AM CDT Monday the stage was 1.8 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Wednesday morning to a crest of 15.1 feet Wednesday evening. It 
  will then fall below flood stage early Thursday afternoon.
* Impact...At 16.0 feet, Water begins to flood Donovan Circle in the 
  Seminole Landing community.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$
12 follow-up statements
202 
WGUS44 KMOB 142037
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
337 PM CDT Mon Sep 14 2020

...Forecast flooding changed from Moderate to Major severity for the 
following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 345 AM CDT.

&&


ALC003-150845-
/O.CON.KMOB.FL.W.0074.200916T1232Z-000000T0000Z/
/STXA1.3.ER.200916T0044Z.200917T0600Z.200918T0417Z.NO/
337 PM CDT Mon Sep 14 2020

...Forecast flooding increased from Moderate to Major severity...

The Flood Warning continues for
  the Styx River Near Elsanor.
* From Wednesday morning until further notice.
* At 3:00 PM CDT Monday the stage was 1.8 feet.
* Flood stage is 12.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 19.3 feet early Thursday morning. 
  It will then fall below flood stage late Thursday evening.
* Impact...At 19.0 feet, Water begins to flood Juniper Road in the 
  Seminole Landing community.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$
228 
WGUS84 KMOB 150251
FLSMOB

Flood Statement
National Weather Service Mobile AL
951 PM CDT Mon Sep 14 2020

...The Flood Warning continues for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

&&


ALC003-151500-
/O.EXT.KMOB.FL.W.0074.200916T0049Z-200918T1052Z/
/STXA1.3.ER.200916T0049Z.200917T0600Z.200918T0451Z.NO/
951 PM CDT Mon Sep 14 2020

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Styx River Near Elsanor.
* From Tuesday evening to late Thursday night.
* At 8:00 PM CDT Monday the stage was 1.9 feet.
* Flood stage is 12.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 22.4 feet early Thursday morning. 
  It will then fall below flood stage late Thursday evening.
* Impact...At 19.0 feet, Water begins to flood Juniper Road in the 
  Seminole Landing community.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$
018 
WGUS84 KMOB 151531
FLSMOB

Flood Statement
National Weather Service Mobile AL
1031 AM CDT Tue Sep 15 2020

...The Flood Warning continues for the following river in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changed occur.

&&


ALC003-160345-
/O.CON.KMOB.FL.W.0074.200916T0049Z-200918T1052Z/
/STXA1.3.ER.200916T0049Z.200917T0600Z.200918T0451Z.NO/
1031 AM CDT Tue Sep 15 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Styx River Near Elsanor.
* From this evening to late Thursday night.
* At 8:00 PM CDT Monday the stage was 1.9 feet.
* Flood stage is 12.0 feet.
* Major flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 19.3 feet early Thursday morning. It will 
  then fall below flood stage late Thursday evening.
* Impact...At 19.0 feet, Water begins to flood Juniper Road in the 
  Seminole Landing community.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$
588 
WGUS84 KMOB 152141
FLSMOB

Flood Statement
National Weather Service Mobile AL
441 PM CDT Tue Sep 15 2020

...The Flood Warning is extended for the following river in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-160945-
/O.EXT.KMOB.FL.W.0074.200916T0337Z-200918T2200Z/
/STXA1.3.ER.200916T0337Z.200917T0000Z.200918T1600Z.NR/
441 PM CDT Tue Sep 15 2020

...The Flood Warning is now in effect until Friday afternoon...

The Flood Warning continues for
  the Styx River Near Elsanor.
* From this evening to Friday afternoon.
* At 4:00 PM CDT Tuesday the stage was 2.8 feet.
* Flood stage is 12.0 feet.
* Major flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 27.5 feet tomorrow evening. It will 
  then fall below flood stage late Friday morning.
* Flood History...This crest compares to a previous crest of 28.6 
  feet on 09/28/1998.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$

JW
637 
WGUS84 KMOB 160132
FLSMOB

Flood Statement
National Weather Service Mobile AL
832 PM CDT Tue Sep 15 2020

...The Flood Warning is extended for the following river in 
Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-161345-
/O.EXT.KMOB.FL.W.0074.200916T0845Z-200919T0000Z/
/STXA1.3.ER.200916T0845Z.200917T0000Z.200918T1800Z.NR/
832 PM CDT Tue Sep 15 2020

...The Flood Warning is now in effect until Friday evening...

The Flood Warning continues for
  the Styx River Near Elsanor.
* From late tonight to Friday evening.
* At 8:00 PM CDT Tuesday the stage was 3.8 feet.
* Flood stage is 12.0 feet.
* Major flooding is forecast. This approaches the flood of record.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 27.0 feet tomorrow evening. It will then 
  fall below flood stage early Friday afternoon.
* Flood History...This crest compares to a previous crest of 28.6 
  feet on 09/28/1998.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$

JW
596 
WGUS44 KMOB 161035
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
535 AM CDT Wed Sep 16 2020

...The Flood Warning continues for the following river in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-162245-
/O.CON.KMOB.FL.W.0074.000000T0000Z-200919T0000Z/
/STXA1.3.ER.200916T0946Z.200917T0000Z.200918T1800Z.NR/
535 AM CDT Wed Sep 16 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Styx River Near Elsanor.
* Until Friday evening.
* At 5:00 AM CDT Wednesday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and major flooding is forecast. This 
  approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:00 AM CDT Wednesday was 12.3 feet.
* Forecast...The river is expected to rise to a crest of 27.0 feet 
  this evening. It will then fall below flood stage early Friday 
  afternoon.
* Flood History...This crest compares to a previous crest of 28.6 
  feet on 09/28/1998.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$
289 
WGUS44 KMOB 161342
FLWMOB

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile AL
842 AM CDT Wed Sep 16 2020

...The Flood Warning is extended for the following rivers in 
Alabama...Florida...

  Blackwater River Near Baker affecting Covington, Okaloosa, Santa 
  Rosa and Escambia Counties.

  Big Coldwater Creek Near Milton affecting Okaloosa and Santa Rosa 
  Counties.

...The Flood Warning continues for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

  Fish River Near Silverhill affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.
For the Blackwater River...including Baker...Major flooding is 
forecast.
For the Big Coldwater Creek...including Milton...Moderate flooding 
is forecast.
For the Fish River...including Silverhill...Major Flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


FLC091-113-170145-
/O.EXT.KMOB.FL.W.0079.200916T1342Z-200919T1953Z/
/MLNF1.2.ER.200916T1215Z.200917T1800Z.200919T1353Z.NR/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Big Coldwater Creek Near Milton.
* From this morning to Saturday afternoon.
* At 8:00 AM CDT Wednesday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and moderate flooding is forecast. 
  This approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM CDT Wednesday was 10.4 feet.
* Forecast...The river is expected to rise to a crest of 22.5 feet 
  early tomorrow afternoon. It will then fall below flood stage 
  Saturday morning.
* Flood History...This crest compares to a previous crest of 23.0 
  feet on 03/17/1990.


&&

LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
      3068 8697 3080 8704

$$

ALC039-053-FLC091-113-170145-
/O.EXT.KMOB.FL.W.0078.000000T0000Z-200919T2112Z/
/BAKF1.3.ER.200916T1101Z.200917T1200Z.200919T1512Z.UU/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until Saturday afternoon...

The Flood Warning continues for
  the Blackwater River Near Baker.
* Until Saturday afternoon.
* At 8:00 AM CDT Wednesday the stage was 12.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM CDT Wednesday was 12.6 feet.
* Forecast...The river is expected to rise to a crest of 25.2 feet 
  tomorrow morning. It will then fall below flood stage late 
  Saturday morning.
* Impact...At 24.0 feet, Highway 4 bridge is closed.
* Flood History...This crest compares to a previous crest of 25.0 
  feet on 10/06/1995.


&&

LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
      3070 8690 3082 8675

$$

ALC003-170145-
/O.EXT.KMOB.FL.W.0074.000000T0000Z-200918T2342Z/
/STXA1.3.ER.200916T0946Z.200917T0000Z.200918T1742Z.NR/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until Friday evening...

The Flood Warning continues for
  the Styx River Near Elsanor.
* Until Friday evening.
* At 8:00 AM CDT Wednesday the stage was 17.5 feet.
* Flood stage is 12.0 feet.
* Major flooding is occurring and major flooding is forecast. This 
  approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM CDT Wednesday was 17.5 feet.
* Forecast...The river is expected to rise to a crest of 27.2 feet 
  this evening. It will then fall below flood stage early Friday 
  afternoon.
* Flood History...This crest compares to a previous crest of 28.6 
  feet on 09/28/1998.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$

ALC003-170145-
/O.EXT.KMOB.FL.W.0073.000000T0000Z-200918T1030Z/
/FSHA1.3.ER.200916T0954Z.200917T0000Z.200918T0430Z.NR/
842 AM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Fish River Near Silverhill.
* Until late Thursday night.
* At 7:30 AM CDT Wednesday the stage was 15.0 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and major flooding is forecast. 
  This approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:30 AM CDT Wednesday was 15.0 feet.
* Forecast...The river is expected to rise to a crest of 22.0 feet 
  this evening. It will then fall below flood stage late tomorrow 
  evening.
* Impact...At 21.0 feet, Water begins to flood County Road 54.
* Flood History...This crest compares to a previous crest of 22.8 
  feet on 07/20/1997.


&&

LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784

$$
391 
WGUS84 KMOB 170138
FLSMOB

Flood Statement
National Weather Service Mobile AL
838 PM CDT Wed Sep 16 2020

...The Flood Warning continues for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-171345-
/O.EXT.KMOB.FL.W.0074.000000T0000Z-200918T1549Z/
/STXA1.3.ER.200916T0946Z.200916T1800Z.200918T0949Z.NO/
838 PM CDT Wed Sep 16 2020

...The Flood Warning is now in effect until late Friday morning...

The Flood Warning continues for
  the Styx River Near Elsanor.
* Until Friday morning.
* At 1:00 PM CDT Wednesday the stage was 22.8 feet.
* Flood stage is 12.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:00 PM CDT Wednesday was 22.8 feet.
* Forecast...The river is expected to fall below flood stage early 
  Friday morning and continue falling to 3.9 feet Monday evening.
* Impact...At 21.0 feet, Major flooding occurs to houses and streets 
  along the river in Seminole Landing.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$
060 
WGUS84 KMOB 170724
FLSMOB

Flood Statement
National Weather Service Mobile AL
224 AM CDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-171930-
/O.CON.KMOB.FL.W.0074.000000T0000Z-200918T1549Z/
/STXA1.3.ER.200916T0946Z.200916T1800Z.200918T0949Z.NO/
224 AM CDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Styx River Near Elsanor.
* Until Friday morning.
* At 1:00 PM CDT Wednesday the stage was 22.8 feet.
* Flood stage is 12.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:00 PM CDT Wednesday was 22.8 feet.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling to 3.8 feet early Tuesday morning.
* Impact...At 21.0 feet, Major flooding occurs to houses and streets 
  along the river in Seminole Landing.
* Flood History...This crest compares to a previous crest of 20.9 
  feet on 04/30/2014.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$

DRE
310 
WGUS84 KMOB 171519
FLSMOB

Flood Statement
National Weather Service Mobile AL
1019 AM CDT Thu Sep 17 2020

...The Flood Warning continues for the following river in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Major flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1030 PM CDT.

&&


ALC003-180330-
/O.EXT.KMOB.FL.W.0074.000000T0000Z-200918T1539Z/
/STXA1.3.ER.200916T0946Z.200916T1800Z.200918T0939Z.NO/
1019 AM CDT Thu Sep 17 2020

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Styx River Near Elsanor.
* Until Friday morning.
* At 9:00 AM CDT Thursday the stage was estimated at 21.0 feet.
* Flood stage is 12.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:00 PM CDT Wednesday was 22.8 feet.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling to 3.7 feet Tuesday morning.
* Impact...At 21.0 feet, Major flooding occurs to houses and streets 
  along the river in Seminole Landing.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$
352 
WGUS84 KMOB 172241
FLSMOB

Flood Statement
National Weather Service Mobile AL
541 PM CDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-181045-
/O.CON.KMOB.FL.W.0074.000000T0000Z-200918T1539Z/
/STXA1.3.ER.200916T0946Z.200916T1800Z.200918T0939Z.NO/
541 PM CDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Styx River Near Elsanor.
* Until Friday morning.
* At 9:00 AM CDT Thursday the stage was estimated at 21.0 feet.
* Flood stage is 12.0 feet.
* Major flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:00 PM CDT Wednesday was 22.8 feet.
* Forecast...The river is expected to fall to below flood stage late 
  tonight and continue falling to a stage of 3.6 feet by Tuesday.
* Impact...At 21.0 feet, Major flooding occurs to houses and streets 
  along the river in Seminole Landing.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$

CL
627 
WGUS84 KMOB 180304
FLSMOB

Flood Statement
National Weather Service Mobile AL
1004 PM CDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Alabama...

  Styx River Near Elsanor affecting Baldwin County.

For the Styx River...including Elsanor...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued as changes occur.

&&


ALC003-181515-
/O.CON.KMOB.FL.W.0074.000000T0000Z-200918T1539Z/
/STXA1.3.ER.200916T0946Z.200916T1800Z.200918T0939Z.NO/
1004 PM CDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Styx River Near Elsanor.
* Until Friday morning.
* At 9:00 AM CDT Thursday the stage was estimated at 21.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:00 PM CDT Wednesday was 22.8 feet.
* Forecast...The river is expected to fall below flood stage late 
  tonight and continue falling to a stage of 3.5 feet by Tuesday 
  evening.
* Impact...At 21.0 feet, major flooding occurs to houses and streets 
  along the river in Seminole Landing.


&&

LAT...LON 3063 8758 3060 8747 3050 8742 3050 8746
      3053 8752 3057 8753 3061 8759

$$

CL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 14, 7:04 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Sep 14, 7:04 AM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
704 AM CDT Mon Sep 14 2020

.NEAR TERM /Now Through Monday night/...A well defined upper level
anticyclone is now atop Tropical Storm Sally and this along with
lessening shear has caused deep convection to continue to expand and
organize at the center of Sally's low level circulation over the
northeast Gulf. In fact, aircraft recon indicates earlier this
morning that the center has reformed within the deep convection to
the northeast of the previous center advisory location, which
along with some of the latest track guidance, has resulted in an
eastward shift to the track forecast. Sally is forecast to
intensify to a hurricane today as it tracks northwest over very
warm SST's over the northern Gulf and a continued favorable upper
air pattern. Sally is expected to be approaching the MS Sound late
tonight and early Tuesday, being roughly near the mouth of the
Mississippi River on the southeast tip of Louisiana. At this time,
Sally will be approaching the western edge of a mid level ridge
to its northeast, and thus expected to be slowing while also
turning more northward across the MS Sound. The latest forecast
has Sally coming ashore along the MS Gulf coast by Tuesday
evening.

Late Sunday afternoon, we saw the development of the first well
defined outer spiral band from Sally along and north of I-10.
Individual storm clusters within the band were very efficient in
mixing down higher momentum air/brief strong wind gusts as well as
bursts of heavy rain. Radar data shows this band has weakened.
Additional bands were rotating westward across the open Gulf
waters. We are now in an environment where we can expect to see
rain bands develop and perhaps quickly as Sally gains more
latitude. Brief strong wind gusts to tropical storm force (40-50
mph) and locally heavy rain can occur in the more well defined
bands through tonight.

Given the re-formation of the center and the eastward shift in the
track as mentioned earlier has resulted in an increased threat level
of local impacts to the area. Conditions are expected to deteriorate
going into the day Tuesday especially along our southwest zones and
across interior southeast MS. With these areas on the favored more
problematic east side of Sally's slow northward moving center, a
prolonged period of excessive rains will be evolving and increasing
the flooding threat. Note: This may be a historic flooding event. in
addition, life threatening storm surge and tropical storm force
winds are likely, with perhaps winds gusting to hurricane force at
times. Embedded tornadoes will also be possible in outer bands.

It is extremely important to stay vigilant and have an action plan
in place as short term adjustments to track and intensity can still
occur. Latest updates to the watch/warning/advisory section are
listed below. Please make sure to continue to check our webpage
(weather.gov/mob) as well as the National Hurricane Center
(www.hurricanes.gov) for the latest updates and information on
Sally. /10/12

&&

.AVIATION...
12Z issuance...MVFR ceilings have moved in with the outer
influences of Tropical Storm Sally. This will continue through the
day with showers and storms increasing throughout the afternoon.
IFR visbys will be possible during the afternoon with these bands
before steadier rain and IFR to LIFR visbys move in by early this
evening. Winds will be out of the east around 15 knots increasing
to 20 knots especially over the coastal counties. Wind gusts of
25 to 30 knots will be possible over the coastal areas this
evening especially with any of the outer bands. BB/03

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Thursday morning for ALZ051>060-
     261>266.

     Tropical Storm Warning for ALZ052-261>266.

     Storm Surge Warning for ALZ263>266.

     Hurricane Watch for ALZ263>266.

     High Rip Current Risk through Thursday morning for ALZ265-266.

     High Surf Warning until 1 PM CDT Wednesday for ALZ265-266.

FL...Flash Flood Watch through Thursday morning for FLZ201>206.

     Tropical Storm Warning for FLZ201>206.

     High Rip Current Risk through Thursday morning for FLZ202-204-
     206.

     Coastal Flood Advisory until 1 PM CDT Wednesday for FLZ202-204-
     206.

     High Surf Warning until 1 PM CDT Wednesday for FLZ202-204-206.

MS...Flash Flood Watch through Thursday morning for MSZ067-075-076-
     078-079.

     Tropical Storm Warning for MSZ067-075-076-078-079.

GM...Tropical Storm Warning for GMZ630>636-655-675.

     Hurricane Watch for GMZ630>633.

     Hurricane Warning for GMZ650-670.

&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 10:29 PM CDTStorm Surge WarningMOBBaldwin, Mobile69 hr
Sep 14, 9:50 AM CDTRiver Flood WarningMOBBaldwin3 days
Sep 14, 9:57 AM CDTRiver Flood WarningMOBBaldwin5 days
Sep 14, 9:59 AM CDTRiver Flood WarningMOBMobile3 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBCovington, Escambia21 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBEscambia12 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBEscambia21 days
Sep 14, 3:28 PM CDTRiver Flood WarningMOBEscambia67 hr
Sep 14, 3:28 PM CDTRiver Flood WarningMOBClarke, Washington21 days

Nearby

River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.